# SDR COZA20121018014

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,153 hours, 16,215 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Part number: S315A213
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 2012-05-02 AND SB 737-78-1088 FOUND 6 EACH THRUST REVERSER HEAT BLANKETS WITH NUMEROUS CRACKS.  BLANKETS P/N S315A213-49,-50,-51 AND -52.
